# SDR 2008UALA00246

- Difficulty date: January 15, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 35,338 hours, 13,393 cycles
- Engine: Iae V2522A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO A LANDING GEAR RETRACTION MESSAGE.  LEAKING STRUT SHOCK SEALS.  REMOVED AND REPLACED SEALS ON NLG SHOCK STRUT SERVICED STRUT AND PERFORMED RETRACTION TEST, ALL NORMAL OPERATION.
